MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4020
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of leaks on item b4020 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history review (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.
 
Event or Problem Description
It was reported that, on an unknown date, a 3-way high flow stopcock w/rotating luer generated a leak at the point of connection from the stopcock to the intravenous (iv) fluid line.This is also where cracks were seen.There was no unprotected exposure to the patient, healthcare professional, or any other person(s).The sample is not available for evaluation.There was no patient harm reported.This is report one of two.

Brand Name
3-WAY HIGH FLOW STOPCOCK W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17865589
Report Number9617594-2023-00790
Device Sequence Number5761860
Product Code FMG
UDI-Device Identifier00887709008717
UDI-Public(01)00887709008717(17)280401(10)13617861
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4020
Device Lot Number13617861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UKN MFR
Patient SexUnknown